# SDR UPS02M39219

- Difficulty date: August 5, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN FLOOR SEAT TRACK HAS CORROSION AT STA 800 TO 805 X=8.5.  SEAT TRACK CROWN CORROSION REMOVED, FOUND EXCEEDED LIMIT PER SRM 53-70-00 FIG 3 VOL I REV 31.  SEAT TRACK SECTIONAL REPLACED FROM STA 783 TO STA 909 X=8.5.
